MathSciNet Relay Station
MathSciNet bibliographic data
MR2072764 (2005f:14014) 14C20 (32L05)
Eckl, Thomas Tsuji's numerical trivial fibrations. J. Algebraic Geom. 13 (2004), no. 4, 617–639.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement